Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of multivalent functions


Authors: A. W. Goodman and M. S. Robertson
Journal: Trans. Amer. Math. Soc. 70 (1951), 127-136
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0040430-7
MathSciNet review: 0040430
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Sur les fonctions multivalentes d'ordre $ p$, C. R. Acad. Sci. Paris vol. 203 (1936) pp. 449-451.
  • [2] J. Dieudonné, Recherches sur quelques problèmes relatifs aux polynomes et aux fonctions bornées d'une variable complexe, Ann. École Norm. (3) vol. 48 (1931) pp. 247-358. MR 1509314
  • [3] A. W. Goodman, On some determinants related to $ p$-valent functions, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 175-192. MR 0023910 (9:421g)
  • [4] -, On the Schwarz-Christoffel transformation and $ p$-valent functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 204-223. MR 0033886 (11:508d)
  • [5] M. S. Robertson, A representation of all analytic functions in terms of functions with positive real parts, Ann. of Math. vol. 38 (1937) pp. 770-783. MR 1503368
  • [6] -, The variation of the sign of $ V$ for an analytic function $ U + iV$, Duke Math. J. vol. 5 (1939) pp. 512-519. MR 0000051 (1:9b)
  • [7] -, Star center points of multivalent functions, Duke Math. J. vol. 12 (1945) pp 669-684. MR 0015161 (7:379c)
  • [8] W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292
  • [9] O. Szász, Über Funktionen, die den Einheitskreis schlicht abbilden, Jber. Deutschen Math. Verein. vol. 42 (1932) pp. 73-75.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0040430-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society